# SDR USAA2010072091464

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 32,298 hours, 11,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 0267
- Condition: Low Pressure
- Location: L1 Door
- Part time: 64,486 hours, 28,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1790 - CLT-TPA - EMERGENCY EGRESS SYSTEM - DOOR L1 EMERGENCY ASSIST BOTTLE PRESSURE LOW.  REMOVED AND REPLACED DOOR DAMPER CYLINDER ASSEMBLY AS PER AMM 52-11-14-400-001-0.  INSPECTED PER AMM 52-11-14-400-001.  OPERATIONAL CHECK WAS GOOD.
